# SDR AWXA200501544

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 15,944 hours, 5,882 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4636
- Condition: Vibration
- Location: Cabin
- Part time: 15,944 hours, 5,882 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CRUISE FLIGHT, AT FL 350, AN UNUSUAL VIBRATION IN THE COCKPIT AND FORWARD GALLEY.  THEN REPORTED GETTING SMOKE ODOR IN THE COCKPIT.  CREW USED THE O2 MASKS AND DIVERTED TO ABQ.  LANDED WITHOUT FURTHER INCIDENT.  MX R & R AVIONICS BLOWER FAN, 20HQ, IAW AIRBUS MM 21-26-51.  OPERATIONAL CHECKS WERE GOOD.  CONFIRMED FAILURE.  UPON TEARDOWN VENDOR FOUND FRONT BEARING SHATTERED AND FRONT FLANGE WORN OUT.  VENDOR CLEANED UNIT.  VENDOR REPLACED BEARINGS, FRONT FLANGE AND CONSUMABLES, BALANCED ROTOR AND MOTOR, AND MODIFIED TO EVT3454HC.  VENDOR TESTED UNIT IAW CMM 21-26-42 REV. 7.
